Translator Disclaimer
February 2018 The influence of order and conjugacy class length on the structure of finite groups
Alireza Khalili ASBOEI, Mohammad Reza DARAFSHEH, Reza MOHAMMADYARI
Hokkaido Math. J. 47(1): 25-32 (February 2018). DOI: 10.14492/hokmj/1520928059

Abstract

Let $2^{n}+1 \gt 5$ be a prime number. In this article, we will show $G\cong C_{n}(2)$ if and only if $|G|=|C_{n}(2)|$ and $G$ has a conjugacy class length ${|C_{n}(2)|}/({2^{n}+1})$. Furthermore, we will show Thompson's conjecture is valid under a weak condition for the symplectic groups $C_{n}(2)$.

Citation

Download Citation

Alireza Khalili ASBOEI. Mohammad Reza DARAFSHEH. Reza MOHAMMADYARI. "The influence of order and conjugacy class length on the structure of finite groups." Hokkaido Math. J. 47 (1) 25 - 32, February 2018. https://doi.org/10.14492/hokmj/1520928059

Information

Published: February 2018
First available in Project Euclid: 13 March 2018

zbMATH: 06853590
MathSciNet: MR3773724
Digital Object Identifier: 10.14492/hokmj/1520928059

Subjects:
Primary: 20D08, 20D60

Rights: Copyright © 2018 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • February 2018
Back to Top